# SDR SCNA96319

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPLIT FLAP INDICATION, INBOARD FLAP INDICATED 3 DEGREES.  AIRCRAFT DIVERTED TO TULSA FOR MAINTENANCE.  OPERATED BYPASS ACTUATOR DRIVE TO FULL UP, CLEANED AND RECONNECTED BYPASS CANNON PLUG, OPERATED SYSTEM IN BOTH NORMAL AND ALTERNATE THREE TIMES EACH.  NO BINDING, ASSYMETRY, OR SPLIT NOTICED AND ALL HARDWARE INTACT.  OPERATES NORMAL PER MM 27-51-0.
